# SDR REXA99009

- Difficulty date: April 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N369PX
- Make and model: Saab 340B
- Aircraft serial: 340B295
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 7256100503
- Condition: Cracked
- Location: Lt Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT FORWARD WINDSHIELD DEVELOPED CRACK INFLIGHT.  REMOVED AND REPLACED LEFT FORWARD WINDSHIELD.  (M)
